MAUDE Adverse Event Report: Covidien Endo GIA; STAPLE, IMPLANTABLE

Covidien Endo GIA; STAPLE, IMPLANTABLE
Model Number EGIA60AVM
Medical Device Problem Code Misfire (2532)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/14/2026
Type of Reportable Event Malfunction

Brand Name
Endo GIA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
Covidien
sabanetas industrial park
ponce,pr 00716 -440
Manufacturer (Section G)
Covidien
sabanetas industrial park
ponce,pr CT 00716 -440
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50144950
Report Number1219930-2026-04890
Device Sequence Number18421889
Product Code GDW
UDI-Device Identifier10884523003222
UDI-Public(01)10884523003222(17)300930(10)P5K1049(20)03
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111825
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEGIA60AVM
Device Catalogue NumberEGIA60AVM
Device Lot NumberP5K1049
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Supplement Date Received by Manufacturer08/06/2026
Initial Report FDA Received Date08/05/2026
Supplement Report FDA Received Date08/13/2026
Date Device Manufactured10/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age32 YR
Patient SexFemale